# SDR AALA202110120510

- Difficulty date: September 28, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N3014R
- Make and model: Airbus A319-115
- Aircraft serial: 5842
- Aircraft time: 21,366 hours, 10,117 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: None
- Part number: 568127202007
- Part serial: 29701
- Condition: None
- Location: Zone 100 - Fuse
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FUEL AUTO FEED FAULT ON DESCENT. **SUPPLEMENTAL REPORT FOR AALA202109290510: REPLACED CENTER TANK #1 FUEL PUMP 37QA AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 28-21-25** (CLOSED)
